# SDR DALA2023012000442

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 52,248 hours, 27,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 AISLE EMERGENCY LIGHT INOP.  FOUND UNSECURED CONNECTOR UNDER SEAT PAN AT ROW 1CD, RESECURED , CK GOOD.
